Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 9, NWS Tulsa, OK

April 30, 2009Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 30, 2009, 8:46 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at Apr 30, 2009, 9:08 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 8:46 PM CDT (01:46 UTC)
In effect from
Apr 30, 2009, 9:08 PM CDT
Expired
May 4, 2009, 8:02 AM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Collinsville (CVLO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 010146
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT THU APR 30 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-010946-
/O.NEW.KTSA.FL.W.0009.090501T0208Z-090502T0620Z/
/CVLO2.1.ER.090501T0208Z.090501T1200Z.090502T0020Z.NO/
846 PM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 25.50 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 27.5 FEET BY
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
15 follow-up statements
000 
WGUS84 KTSA 010633
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-011433-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090502T0312Z/
/CVLO2.1.ER.090501T0139Z.090501T1200Z.090501T2112Z.NO/
133 AM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM FRIDAY THE STAGE WAS 26.63 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE THIS AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 011306
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 AM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-012106-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090502T1900Z/
/CVLO2.1.ER.090501T0139Z.090501T0800Z.090502T1300Z.NO/
806 AM CDT FRI MAY 01 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 26.59 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS NEAR ITS CREST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL REMAIN NEARLY 
  STEADY THROUGH THE AFTERNOON AND EARLY EVENING HOURS AND THEN 
  CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 012004
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-020404-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090503T0325Z/
/CVLO2.1.ER.090501T0139Z.090502T0000Z.090502T2125Z.NO/
304 PM CDT FRI MAY 01 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM FRIDAY THE STAGE WAS 27.81 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 28.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
000 
WGUS44 KTSA 020149
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT FRI MAY 01 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-020949-
/O.NEW.KTSA.FL.W.0013.090502T2248Z-090504T1225Z/
/RAMO2.1.ER.090502T2248Z.090503T1800Z.090504T0625Z.NO/
849 PM CDT FRI MAY 01 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM SATURDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  800 PM FRIDAY THE STAGE WAS 24.52 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 27.1 
  FEET BY EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE MONDAY BEFORE DAWN.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-020948-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090505T0918Z/
/CVLO2.2.ER.090501T0139Z.090504T0600Z.090505T0318Z.NO/
849 PM CDT FRI MAY 01 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM FRIDAY THE STAGE WAS 28.27 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 29.2 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 020724
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 AM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-021524-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T0000Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T1800Z.NO/
224 AM CDT SAT MAY 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM SATURDAY THE STAGE WAS 28.14 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 021339
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT SAT MAY 02 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-021409-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-090504T1225Z/
/RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
839 AM CDT SAT MAY 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR RAMONA.
* AT  800 AM SATURDAY THE STAGE WAS 23.97 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CREST BELOW FLOOD STAGE
  AT 25.1 FEET THIS EVENING.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-022139-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T0515Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T2315Z.NO/
839 AM CDT SAT MAY 02 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM SATURDAY THE STAGE WAS 27.64 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 021344
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-022144-
/O.CON.KTSA.FL.W.0009.000000T0000Z-090504T0515Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090503T2315Z.NO/
844 AM CDT SAT MAY 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM SATURDAY THE STAGE WAS 27.64 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 021943
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-030343-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1330Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0730Z.NO/
243 PM CDT SAT MAY 02 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SATURDAY THE STAGE WAS 27.37 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 030145
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-030945-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1200Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0600Z.NO/
845 PM CDT SAT MAY 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 27.38 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN .
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 030750
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-031550-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1440Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T0840Z.NO/
250 AM CDT SUN MAY 03 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM SUNDAY THE STAGE WAS 27.23 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.4 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 031321
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-032121-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1948Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1348Z.NO/
821 AM CDT SUN MAY 03 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS 27.20 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.4 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 031926
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-040326-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1912Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1312Z.NO/
226 PM CDT SUN MAY 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS 27.20 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 040125
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT SUN MAY 03 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-040924-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1840Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1240Z.NO/
824 PM CDT SUN MAY 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 27.04 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 040720
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT MON MAY 04 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-041520-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-090504T1712Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1112Z.NO/
220 AM CDT MON MAY 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM MONDAY THE STAGE WAS 26.65 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 041302
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 AM CDT MON MAY 04 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-041332-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-090504T1712Z/
/CVLO2.1.ER.090501T0139Z.090502T0200Z.090504T1100Z.NO/
802 AM CDT MON MAY 04 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* AT  700 AM MONDAY THE STAGE WAS 25.86 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:36 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 30, 7:36 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT THU APR 30 2009

...AVIATION...

.DISCUSSION...
VFR CONDITIONS WILL PREVAIL MUCH OF THE EVENING.  WITH
ABUNDANT LOW LEVEL MOISTURE COULD SEE MVFR AND IFR CIGS
LATER TONIGHT INTO EARLY TOMORROW MORNING.  THUNDER CHANCES
IN THE NEAR TERM ARE TO LOW TO PUT A TEMPO IN.  THUNDER
CHANCES WILL INCREASE TOMORROW...ESPECIALLY IN THE NORTH.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT THU APR 30 2009/

DISCUSSION...
MCV CONTINUES TO WORK EAST THIS AFTERNOON...WITH LATEST RADAR
IMAGERY INDICATING A BREAK IN THE ACTION IS FORTHCOMING ACROSS
EASTERN OKLAHOMA LATE THIS AFTERNOON AND INTO THE EARLY EVENING.
WILL LET THE CURRENT FFA RUN ITS COURSE. COULD MAKE A CASE FOR
ANOTHER ONE FOR THIS WEEKEND AFTER PEEKING AT THE LATEST ECMWF.
HOWEVER...TO AVOID CONFUSION WITH CURRENT WATCH...WILL DEFER TO MID
SHIFT. 1ST PERIOD (00Z-06Z) WILL BE LARGELY DEFINES BY CURRENT
RADAR TRENDS WHICH PLACES NE OK AND NW AR WITH HIGHEST POPS...AFTER
06Z...WILL CARRY HIGHEST POPS NEAR THE KS/OK BORDER AS A COLD FRONT
WORKS ITS WAY SOUTHEAST.  FRONT TO SLOW AS IT ENTERS ERN OK AND NW
AR...AND WILL FOLLOW THE TREND OF HIGH POPS NORTH OF THE BOUNDARY.
FRONT TO MAKE LITTLE PROGRESS LATE FRIDAY THROUGH EARLY PART OF
SUNDAY. AT THAT TIME THE UPPER TROUGH AXIS WILL ENTER THE SOUTHERN
PLAINS AND WILL BEGIN TO PUSH THE BOUNDARY SOUTH AND EAST OF THE
AREA. WEST TO SW UPPER FLOW TO BE MAINTAINED THROUGH JUST ABOUT ALL
OF THE EXTENDED...AND WILL CARRY POPS THROUGHOUT. MONDAY MAY BE DRY
AS THE AREA WILL BE BETWEEN SYSTEMS...BUT ANY RIPPLE IN THIS PATTERN
WILL LIKE RESULT IN AT LEAST ISOLATED ACTIVITY GIVEN THE MOIST
LOW LEVEL ENVIRONMENT. THE NEXT UPPER WAVE OF NOTE BEGINS
AFFECTING THE AREA LATE TUESDAY AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  70  52  62 /  40  50  70  70
FSM   64  77  63  70 /  50  30  50  60
MLC   68  77  63  68 /  20  30  40  50
BVO   61  66  50  60 /  50  60  70  70
FYV   60  72  56  66 /  60  50  50  60
BYV   60  70  53  64 /  60  60  50  60
MKO   63  73  58  66 /  40  40  50  60
MIO   61  67  51  60 /  60  60  70  70
F10   67  73  57  65 /  30  40  50  60
HHW   68  81  65  75 /  20  20  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...17
Hazardous weather outlook, Apr 30, 4:59 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT THU APR 30 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT THU APR 30 2009

...SEVERE WEATHER AND HEAVY RAIN POTENTIAL CONTINUE FOR DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...PRIMARILY NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN HAVE
IMPACTED NORTHEAST OKLAHOMA TODAY...AND CONTINUE TO SPREAD
EASTWARD INTO NORTHWEST ARKANSAS.  ALSO...A WELL DEFINED WARM
FRONT LIES ALONG THE INTERSTATE 40 CORRIDOR WHERE ADDITIONAL
STORMS MAY DEVELOP THIS EVENING.  THE STRONGEST STORMS HAVE
POTENTIAL FOR SEVERE WEATHER WITH HAIL BEING THE MOST LIKELY
IMPACT.  ALSO LOCALLY HEAVY RAINS ARE LIKELY GIVEN THE VERY
MOIST CONDITIONS...AND FLASH FLOODING POTENTIAL CONTINUES
GIVEN THE PREVIOUS HEAVY RAINS THAT HAVE OCCURRED OVER THE
LAST SEVERAL DAYS.  THE CURRENT FLASH FLOOD WATCH WILL LIKELY
EXPIRE FOR THIS EVENING...HOWEVER ADDITIONAL WATCHES OR
WARNINGS MAY BE REQUIRED WITH UPCOMING FORECASTS AS THE
HEAVY RAIN POTENTIAL BECOMES MORE DEFINED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED...HOWEVER A REGIONAL
SPOTTER NETWORK IS NOT ANTICIPATED..

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE DAILY THROUGH THE UPCOMING WEEK
WITH HEAVY RAINFALL LIKELY ACROSS MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.  SEVERE WEATHER WILL ALSO BE POSSIBLE
AS STRONG INSTABILITY REMAINS AHEAD OF A SLOW MOVING FRONTAL
BOUNDARY.  THE DEVELOPING WEATHER PATTERN FOR THE UPCOMING
WEEK IS LIKELY TO SUPPORT SEVERAL ROUNDS OF SEVERE WEATHER...
ALONG WITH AREAS OF EXCESSIVE RAINFALL LEADING TO A HEIGHTENED
FLASH FLOOD POTENTIAL FOR THE ENTIRE FORECAST AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN PLACE OVER THE UPCOMING
WEEK...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE TIMES
DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 30, 4:58 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU APR 30 2009

ARZ019-029-OKZ072-076-302230-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
458 PM CDT THU APR 30 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 458 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF COWLINGTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...GANS...
MULDROW...ROLAND...MOFFETT...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...MILL CREEK...CONCORD...URSULA...FORT SMITH...
BARLING...LAVACA...BONANZA...JENNY LIND...RYE HILL...BLOOMER...
CENTRAL CITY...VAN BUREN...ALMA...KIBLER...SHIBLEY...FURRY...DYER...
RUDY AND DORA.

THIS STORM WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3557 9410 3522 9408 3521 9480 3542 9481
TIME...MOT...LOC 2158Z 260DEG 21KT 3532 9479
Special weather statement, Apr 30, 5:21 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU APR 30 2009

ARZ029-OKZ076-302300-
LE FLORE OK-SEBASTIAN AR-
521 PM CDT THU APR 30 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     CENTRAL SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 521 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF HACKETT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ROCK ISLAND...CROSSROADS...
MILLTOWN...HACKETT...GREENWOOD...DAYTON...WITCHERVILLE...BURNVILLE...
JENSON...EXCELSIOR AND JENNY LIND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3510 9447 3520 9449 3533 9418 3511 9414
TIME...MOT...LOC 2221Z 255DEG 23KT 3514 9443
Local storm report, Apr 30, 6:35 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT THU APR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TORNADO          6 SW WITTER             35.88N 93.76W
04/29/2009                   MADISON            AR   NWS STORM SURVEY

            A TORNADO DAMAGED A MOBILE HOME...SEVERELY DAMAGED THE
            ROOF OF A LARGE STORAGE BUILDING...AND SNAPPED NUMEROUS
            TREE LIMBS. ESTIMATED MAXIMUM WIND SPEED IN THE TORNADO
            BASED ON THIS DAMAGE WAS 65 TO 75 MPH. THE TORNADO WAS ON
            THE GROUND FOR ABOUT 3 MILES AND WAS UP TO ABOUT 200
            YARDS WIDE.

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 12:25 AM CDTSpecial Weather StatementTSAPawnee50 min
May 1, 1:34 AM CDTRiver Flood WarningTSAMuskogee37 hr
May 1, 2:05 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa55 min
May 1, 2:46 AM CDTFlash Flood WarningTSACraig, Ottawa3 hr
May 1, 2:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
May 1, 3:39 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
May 1, 3:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:49 AM CDTSpecial Weather StatementTSARogers56 min
May 1, 5:00 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 6:25 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes65 min
May 1, 6:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes4 hr
May 1, 7:14 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes61 min
May 1, 8:04 AM CDTSpecial Weather StatementTSAMayes, Rogers26 min
May 1, 8:23 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more4 hr
May 1, 8:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 1, 8:32 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers47 min
May 1, 8:40 AM CDTSevere Thunderstorm WarningTSAOttawa34 min
May 1, 8:41 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 1, 10:00 AM CDTFlash Flood WarningTSATulsa4 hr
May 1, 10:19 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
May 1, 10:44 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner6 hr
May 1, 10:49 AM CDTSpecial Weather StatementTSAOsage41 min
May 1, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 1, 11:02 AM CDTSevere Thunderstorm WarningTSAOsage44 min
May 1, 11:28 AM CDTRiver Flood WarningTSATulsa21 hr
May 1, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 1, 11:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee40 min
May 1, 12:08 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 12:12 PM CDTSpecial Weather StatementTSAMayes33 min
May 1, 12:31 PM CDTSpecial Weather StatementTSAAdair44 min
May 1, 12:54 PM CDTSpecial Weather StatementTSANowata66 min
May 1, 12:59 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington30 min
May 1, 1:27 PM CDTSevere Thunderstorm WarningTSAMayes63 min
May 1, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 1, 1:56 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes64 min
May 1, 2:03 PM CDTFlash Flood WarningTSARogers, Tulsa117 min
May 1, 2:15 PM CDTSpecial Weather StatementTSANowata60 min
May 1, 2:35 PM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOsage, Tulsa58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAWashington7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAAdair7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOkmulgee58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSACreek58 hr
May 1, 2:49 PM CDTSpecial Weather StatementTSAMayes41 min
May 1, 2:56 PM CDTSevere Thunderstorm WarningTSACraig, Nowata64 min
May 1, 3:02 PM CDTRiver Flood WarningTSACherokee18 hr
May 1, 3:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa36 min
May 1, 3:14 PM CDTSevere Thunderstorm WarningTSADelaware61 min
May 1, 3:52 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa6 hr
May 1, 3:53 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
May 1, 3:59 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 1, 4:58 PM CDTSevere Thunderstorm WarningTSAOttawa47 min
May 1, 5:10 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa65 min
May 1, 5:14 PM CDTSevere Thunderstorm WarningTSAOttawa16 min

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.